Glasnik Matematicki, Vol. 49, No. 1 (2014), 113-118.

FINITE P-GROUPS WITH A ∩ B BEING MAXIMAL IN A OR B FOR ANY TWO NON-INCIDENT SUBGROUPS A AND B

Zvonimir Janko

Mathematical Institute, University of Heidelberg , 69120 Heidelberg, Germany
e-mail: janko@mathi.uni-heidelberg.de


Abstract.   We determine here the structure of the title groups up to isomorphism.

2010 Mathematics Subject Classification.   20D15.

Key words and phrases.   Finite p-groups, 2-groups of maximal class, regular p-groups.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.49.1.09


References:

  1. Y. Berkovich, Groups of prime power order, Vol. 1, Walter de Gruyter, Berlin-New York, 2008.
    MathSciNet     CrossRef

  2. Y. Berkovich and Z. Janko, Groups of prime power order, Vol. 2, Walter de Gruyter, Berlin-New York, 2008.
    MathSciNet    

  3. Y. Berkovich and Z. Janko, Groups of prime power order, Vol. 4, Walter de Gruyter, Berlin-New York, 2014.


Glasnik Matematicki Home Page